# SDR REXA2014042100397

- Difficulty date: April 21, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 15,157 hours, 9,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA DOUBLER CORRODED UNDER PANEL 141ALF.  R & R LOWER TCAS ANTENNA DOUBLER CORRODED NL 141ALF IAW EA CRJ953-02478 REV B.  REFER TO NR 44316 FOR INSTALLATION OF ANTENNA SIGN OFF.
